# SDR DALA13033615645

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 54,384 hours, 17,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATED AT BOTTOM OF THE VRU COMPARTMENT. FOUND WIRE TERMINAL CONNECTOR DISCONNECTED.  RECONNECTED WIRE TERMINAL.  CK OK.
